# SDR AALA202207079700

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,926 hours, 15,148 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE. LUBRICATED FLIGHT DECK DOOR PER AMM 25-10-00. CHECK GOOD.
